# SDR AALA202104287119

- Difficulty date: April 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 15,461 hours, 5,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON LOWER SILL AT STR 23L FR 68 L=0.594 INCHES, W=0.392 INCHES, D=0.032 INCHES. PERFORMED PERMANENT REPAIR CATEGORY A, REINFORCEMENT (NESTED ANGLES), ON LOWER SILL AT LEVEL FR 68, STR 23L AFT GALLEY AREA PER SRM 53-41-14-300-001.
